Torsion points on elliptic curves and q-coeffincients of modular forms.

S. Kamienny

Inventiones mathematicae (1992)

  • Volume: 109, Issue: 2, page 221-230
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Kamienny, S.. "Torsion points on elliptic curves and q-coeffincients of modular forms.." Inventiones mathematicae 109.2 (1992): 221-230. <http://eudml.org/doc/144019>.

@article{Kamienny1992,
author = {Kamienny, S.},
journal = {Inventiones mathematicae},
keywords = {bound on torsion of elliptic curves; symmetric product of modular curves; Eisenstein quotient; Hecke operators; Jacobian of ; Hecke operator},
number = {2},
pages = {221-230},
title = {Torsion points on elliptic curves and q-coeffincients of modular forms.},
url = {http://eudml.org/doc/144019},
volume = {109},
year = {1992},
}

TY - JOUR
AU - Kamienny, S.
TI - Torsion points on elliptic curves and q-coeffincients of modular forms.
JO - Inventiones mathematicae
PY - 1992
VL - 109
IS - 2
SP - 221
EP - 230
KW - bound on torsion of elliptic curves; symmetric product of modular curves; Eisenstein quotient; Hecke operators; Jacobian of ; Hecke operator
UR - http://eudml.org/doc/144019
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.